Return  

Diana

March 12 2015 at 1:51 AM
Lee Roush  (no login)


Response to Fatique

 

Diana,

It sounds like we are in much of the same boat. Do you weigh yourself each morning...are you on a diurectic?...do you watch your salt intake. Could any of the meds be changed? One more thing - have you had a second opinion?

My name is Lee and I used to be on this site quite frequently. I have CHF and an EF of 10...if we can give you any more help -- let us know and keep in touch. The folks here are a wonderful group.

 
 Respond to this message   
Find more forums on CardiovascularCreate your own forum at Network54
 Copyright © 1999-2017 Network54. All rights reserved.   Terms of Use   Privacy Statement  
Go Back to Forum Home Page !
From a confidentiality point of view, please keep in mind that you are posting on a (World Wide Website) WWW Site. For more information, please see the HONCode information on our Index (Home Page).